RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Banaru, Mikhail Borisovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:2511
Abstract pages:3625
Full texts:1100
References:589
Banaru, Mikhail Borisovich
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person11863
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:banaru.mihail-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/357438

Publications in Math-Net.Ru
2020
1. Ahmad Abu-Saleem, Mihail B. Banaru, Galina A. Banaru, Lidia V. Stepanova, “Quasi-Kählerian manifolds and quasi-Sasakian hypersurfaces axiom”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, 2,  68–75  mathnet
2019
2. Mihail B. Banaru, Galina A. Banaru, Tatiana L. Melekhina, “A note on almost contact metric $2$- and $3$-hypersurfaces in $W_4$-manifolds”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, 1,  103–108  mathnet
2018
3. M. B. Banaru, “On the Six-Dimensional Sphere with a Nearly Kählerian Structure”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  3–16  mathnet  mathscinet
4. L. V. Stepanova, M. B. Banaru, G. A. Banaru, “On geometry of QS-hypersurfaces of Kählerian manifolds”, Sib. Èlektron. Mat. Izv., 15 (2018),  815–822  mathnet
5. M. B. Banaru, “Almost contact metric hypersurfaces with small type numbers in $W_4$-manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 1,  67–70  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:1 (2018), 38–40  isi  scopus
2017
6. Ahmad Abu-Saleem, Mihail B. Banaru, Galina A. Banaru, “A note on $2$-hypersurfaces of the nearly Kählerian six-sphere”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 3,  107–114  mathnet
7. M. B. Banaru, “On almost contact metric hypersurfaces with type number $1$ or $0$ in $6$-dimensional Hermitian submanifolds of the Cayley algebra”, Sibirsk. Mat. Zh., 58:4 (2017),  721–727  mathnet  elib; Siberian Math. J., 58:4 (2017), 559–563  isi  elib  scopus
2016
8. L. V. Stepanova, G. A. Banaru, M. B. Banaru, “On quasi-Sasakian hypersurfaces of Kählerian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 1,  86–89  mathnet; Russian Math. (Iz. VUZ), 60:1 (2016), 73–75  isi  scopus
9. M. B. Banaru, “The Axiom of Sasakian Hypersurfaces and Six-Dimensional Hermitian Submanifolds of the Octonion Algebra”, Mat. Zametki, 99:1 (2016),  140–144  mathnet  mathscinet  elib; Math. Notes, 99:1 (2016), 155–159  isi  scopus
2015
10. M. B. Banaru, “The axiom of cosymplectic surfaces and $W_4$-manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 5,  34–37  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:5 (2015), 213–215  isi  scopus
2014
11. Mihail B. Banaru, Galina A. Banaru, “A note on six-dimensional planar Hermitian submanifolds of Cayley algebra”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, 1,  23–32  mathnet
12. M. B. Banaru, “On almost contact metric hypersurfaces with type number 1 in $6$-dimensional Kählerian submanifolds of Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 10,  13–18  mathnet; Russian Math. (Iz. VUZ), 58:10 (2014), 10–14  scopus
13. M. B. Banaru, “On almost contact metric $1$-hypersurfaces in Kählerian manifolds”, Sibirsk. Mat. Zh., 55:4 (2014),  719–723  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 585–588  isi  scopus
14. M. B. Banaru, “The Kenmotsu hypersurfaces axiom for $6$-dimensional Hermitian submanifolds of the Cayley algebra”, Sibirsk. Mat. Zh., 55:2 (2014),  261–266  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 210–214  isi  scopus
15. M. B. Banaru, “Almost contact metric hypersurfaces with type number $0$ or $1$ in nearly-Kählerian manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 3,  60–62  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:3 (2014), 132–134  scopus
2008
16. M. B. Banaru, A. M. Banaru, “The type number of flattening six-dimensional Hermitian submanifolds of the Cayley algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 5,  20–24  mathnet  mathscinet  zmath
2004
17. M. B. Banaru, “On the Kenmotsu hypersurfaces of special Hermitian manifolds”, Sibirsk. Mat. Zh., 45:1 (2004),  11–15  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:1 (2004), 7–10  isi
2003
18. M. B. Banaru, “On skew-symplectic hypersurfaces of six-dimensional Kählerian submanifolds of the Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  59–63  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:7 (2003), 60–63
19. M. B. Banaru, “On Six-Dimensional $G2$-Submanifolds of Cayley Algebras”, Mat. Zametki, 74:3 (2003),  323–328  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 311–315  isi  scopus
20. M. B. Banaru, “On Sasakian hypersurfaces in 6-dimensional Hermitian submanifolds of the Cayley algebra”, Mat. Sb., 194:8 (2003),  13–24  mathnet  mathscinet  zmath; Sb. Math., 194:8 (2003), 1125–1136  isi  scopus
21. M. B. Banaru, “The type number of the cosymplectic hypersurfaces of 6-dimensional Hermitian submanifolds of the Cayley algebra”, Sibirsk. Mat. Zh., 44:5 (2003),  981–991  mathnet  mathscinet  zmath; Siberian Math. J., 44:5 (2003), 765–773  isi
2002
22. M. B. Banaru, “On Hermitian manifolds, satisfying the $U$-cosymplectic hypersurfaces axiom”, Fundam. Prikl. Mat., 8:3 (2002),  943–947  mathnet  mathscinet  zmath
23. M. B. Banaru, “On the type number of nearly-cosymplectic hypersurfaces in nearly-Kählerian manifolds”, Fundam. Prikl. Mat., 8:2 (2002),  357–364  mathnet  mathscinet  zmath
24. M. B. Banaru, “Two theorems on cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of the Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 1,  9–12  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:1 (2002), 7–10
25. M. B. Banaru, “Hermitian geometry of 6-dimensional submanifolds of the Cayley algebra”, Mat. Sb., 193:5 (2002),  3–16  mathnet  mathscinet  zmath; Sb. Math., 193:5 (2002), 635–648  isi  scopus
1994
26. M. B. Banaru, V. F. Kirichenko, “The Hermitian geometry of the 6-dimensional submanifolds of a Cayley algebra”, Uspekhi Mat. Nauk, 49:1(295) (1994),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 223–224  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020